Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/242

Title: Steady water waves
Authors: Groves, Mark D.
Issue Date: 2004
Description: This pre-print has been submitted, and accepted, to the journal, Journal of Nonlinear Mathematical Physics. The definitive version: GROVES, M.D., 2004. Steady water waves. Journal of Nonlinear Mathematical Physics, 11(4), pp.435-460.
URI: https://dspace.lboro.ac.uk/2134/242
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
groves_steady.pdf735.64 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.